Items where Author is "Savas, Ekrem"
Group by: Item Type | No Grouping Number of items: 3. Som, Sumit and Savas, Ekrem (2019) A note on farthest point problem in Banach spaces. Miskolc Mathematical Notes, 20 (2). pp. 1237-1243. ISSN 1787-2413 Savas, Ekrem (2016) On generalized double statistical convergence in locally solid Riesz spaces. Miskolc Mathematical Notes, 17 (1). pp. 591-603. ISSN 1787-2405 (print), 1787-2413 (online) Savas, Ekrem (2010) Necessary conditions for double summability factor theorem. Miskolc Mathematical Notes, 11 (2). pp. 183-190. ISSN 1787-2405 (print), 1787-2413 (elecronic) |